# SDR QXEA2015060700302

- Difficulty date: June 7, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 32,867 hours, 34,188 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER TEST ABORT ON THE NR 1 ENGINE.  FOUND NO FAULTS IN THE CDS SYSTEM. CYCLED ACFT POWER AND PERFORMED TESTS TWICE WITH NO FURTHER DEFECTS.  RETURNED TO SERVICE. COULD NOT DUPLICATE.
